... colored stool, and dark urine. Also, had persistent nausea..She had to stop taking meds due to side effects and pain still persists, although had decreased a little. What should we do?
My mom was taking Amoxicillin/Clarithromycin/Lansoprazole and developed left abdominal pain, clay?
- 22 Oct 2013 by olga1213
- 22 October 2013
- pain, nausea/vomiting, amoxicillin, amoxicillin/clarithromycin/lansoprazole, clarithromycin, lansoprazole, side effect, urine, abdominal pain
- Amoxicillin Drug Information
- Amoxicillin / Clarithromycin / Lansoprazole Drug Information
- Clarithromycin Drug Information
- Lansoprazole Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2013 • 1 answer
Posted 5 Nov 2014 • 1 answer
Amoxicillin/Clarithromycin/Lansoprazole - How long should I wait to eat after taking this medication
Posted 18 Feb 2015 • 1 answer
Posted 10 Nov 2015 • 1 answer
Amoxicillin/Clarithromycin/Lansoprazole. Is it worth persisting with H Pylori course of antibiotics?
Posted 9 Sep 2018 • 0 answers